# SDR 7P9A2024051300366

- Difficulty date: May 13, 2024
- Submitted: May 13, 2024
- Operation: General aviation
- Aircraft: N551SW
- Make and model: Bombdr BD7001A10
- Aircraft serial: 9086
- Aircraft time: 11,954 hours, 3,741 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Seal
- Condition: Broken
- Location: Nr 4 Brake
- Part time: 4,487 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

GROUND STAFF REPORTED SMOKE FROM NO4 BRAKE WHEN ARRIVING ON RAMP AFTER LANDING AT KAGS. BRAKE TEMP INDICATION WAS WELL BELOW WARNING FOR HOT BRAKES, INDICATED <250C. UPON INSPECTION FOUND ONE OF THE PISTONS HAVING BROKEN A SEAL AND LEAKED FLUID ONTO THE WARM BRAKE, REASON FOR SMOKE. AIRCRAFT GROUNDED AND BRAKE REPLACED.
